# SDR AU990373

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL FILTER CONTAMINATED BY METAL.  LIMITED INFORMATION PROVIDED.
